# SDR UPS06148441

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP.  RELAMPED EVACUATION SLIDE WARNING LIGHT.  DEFERRED SAME UNDER MEL 52-73-01-1.  TRANSFERED TO DMI LOG UNDER M336982.  RESET CONNECTOR 70 WN-A ON THE AUTONOMOUS STANDBY POWER SUPPLY PER AMM 52-73-01. NOTE: AMB 3-52-05-004. TEST FUNCTION OPS NORMAL.
